# SDR HNAA2024071900561

- Difficulty date: June 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 41,019 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2188 CF1, SHEAR CLIP CRACKED ST FR15 BTW STR15-16R.  RAR SHEAR CLIP IAW SRM 51-40-02
